My wife and Anavar questions.

GearGodess

Member
I started taking 5mg at night also, Ive found it balances my mood alot more, Im not as up and down. So Im now taking 5mg in the am and 5mg in the pm. Theyre in capsules so I cant split them in half unfortunately.
So far for side effects Im just getting heightened clit sensitivity.
Anavar half life is around 8 hrs so make sure you take your am dose then your pm dose about 6-8hrs later
 

PupperQueen

Member
So Ive been taking it for a little over two weeks now and Ive noticed Im getting more out of my workouts (I have way more agression and drive) and Im starting to see physical differences already, but im SO pissed off and irritated ALL THE TIME!!! Will this go away?
Im still taking the two doses 8 hours apart, Ive upped my protein and water intake like @GearGodess said. Is this something to be concerned about or is it normal and I just ride it out?
 

GearGodess

Member
So Ive been taking it for a little over two weeks now and Ive noticed Im getting more out of my workouts (I have way more agression and drive) and Im starting to see physical differences already, but im SO pissed off and irritated ALL THE TIME!!! Will this go away?
Im still taking the two doses 8 hours apart, Ive upped my protein and water intake like @GearGodess said. Is this something to be concerned about or is it normal and I just ride it out?
Seems like it's going ok for you. All AAS will give you more drive and some even aggression. Var, I never considered it as an aggressive compound, maybe just easier irritated. Just ride it out. Your hormones are heightened and just recognize it and use it at the gym for good, towards your workouts. Otherwise, take a breath and recognize it but don't act on impulse. You don't want to be labeled as that "bitch roid raging" Lol ...which by the way is NOT a thing. People just allow themselves to act like dumbasses and blaming AAS saying it made them do it. Lol
 

Norse13

Member
So Ive been taking it for a little over two weeks now and Ive noticed Im getting more out of my workouts (I have way more agression and drive) and Im starting to see physical differences already, but im SO pissed off and irritated ALL THE TIME!!! Will this go away?
Im still taking the two doses 8 hours apart, Ive upped my protein and water intake like @GearGodess said. Is this something to be concerned about or is it normal and I just ride it out?
Hi, it's been a while since your post... how did it go, did your mood level out?
My wife has done a number of cycles - var, primo ace, NPP, dbol, tbol, huh... each time she uses var she becomes extremely irritable and grumpy, to the point that it causes family issues. After 3 var cycles she'll never do it again, instead using primo ace (alone or with tbol) - results are quite similar but none of the mental side effects.
 

PupperQueen

Member
My mood leveled out after about 3 weeks, it was a rough 3 weeks though. I was super bitchy and aggressive which wasnt great for the people around me but I did have more intense workouts lol.
My mood is back to normal and my libido got a nice boost and Ive made noticeable gains. I would definitely do another cycle at some point. I think I would just go into it a little better prepared.
 
Top